Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by edw on November 6, 2003, at 15:00:56

In reply to Re: zoloft withdrawal symptoms fishin, posted by KXo on November 6, 2003, at 10:54:11

I had the same on Paxil as well. Its easing off gradually that helped me. I went right to Prozac afetr that and I understand that Prozac is self dimishing in ones system and requires no weening procedure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:edw thread:5582
URL: http://www.dr-bob.org/babble/20031105/msgs/277212.html